# SDR DALA2020020600933

- Difficulty date: February 5, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N903DE
- Make and model: Doug MD-88
- Aircraft serial: 53380
- Aircraft time: 71,755 hours, 53,026 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANTED FRAME CRACKED AT TAILCONE ALIGNMENT PIN L/H SIDE BELOW LOWER TAILCONE LATCH. REMOVED LWR. LT. SECTION OF CANTED FRAME.(396209). DRILLED UP AND INSTALLED NEW REPLACEMENT CANTED FRAME PER BOEING DWG. 5966769.(LP1477253)
